Alert archive / Idaho / Tornado Warnings in 2014
Tornado Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this tornado warning at May 21, 2014, 6:41 PM MDT for Bingham County, Blaine County, Power County, Idaho. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 6:41 PM MDT (00:41 UTC)
- Expired
- May 21, 2014, 7:15 PM MDT
- In force
- 34 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bingham County, ID, Blaine County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 38 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:05 PM MDT | TORNADO | 10 Nw American Falls, ID | TORNADO CONFIRMED ON THE GROUND FROM 640PM TO 700PM. EST LOCATION FROM 88D RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490 WFUS55 KPIH 220041 TORPIH IDC011-013-077-220115- /O.NEW.KPIH.TO.W.0001.140522T0041Z-140522T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE POCATELLO ID 641 PM MDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO... EXTREME SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO... NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 715 PM MDT * AT 636 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO OVER EXTREME SOUTHWESTERN BINGHAM COUNTY...OR 8 MILES NORTHWEST OF AMERICAN FALLS...MOVING NORTHWEST AT 20 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... RURAL NORTHWESTERN POWER COUNTY... RURAL SOUTHWESTERN BINGHAM COUNTY... RURAL SOUTHEASTERN BLAINE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4297 11332 4313 11310 4288 11280 4275 11297 TIME...MOT...LOC 0041Z 135DEG 15KT 4288 11298 $$ HUSTON
2 follow-up statements
902 WWUS55 KPIH 220056 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 656 PM MDT WED MAY 21 2014 IDC011-013-077-220115- /O.CON.KPIH.TO.W.0001.000000T0000Z-140522T0115Z/ BINGHAM ID-POWER ID-BLAINE ID- 656 PM MDT WED MAY 21 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHEASTERN BLAINE...NORTHWESTERN POWER AND EXTREME SOUTHWESTERN BINGHAM COUNTIES... AT 654 PM MDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS LOCATED OVER NORTHWESTERN POWER COUNTY...OR 10 MILES WEST OF ABERDEEN...MOVING NORTHWEST AT 15 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... RURAL NORTHWESTERN POWER COUNTY... RURAL SOUTHWESTERN BINGHAM COUNTY... RURAL SOUTHEASTERN BLAINE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4297 11332 4313 11310 4288 11280 4275 11297 TIME...MOT...LOC 0056Z 135DEG 15KT 4292 11304 $$ HUSTON
204 WWUS55 KPIH 220104 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 704 PM MDT WED MAY 21 2014 IDC011-013-077-220114- /O.CAN.KPIH.TO.W.0001.000000T0000Z-140522T0115Z/ BINGHAM ID-POWER ID-BLAINE ID- 704 PM MDT WED MAY 21 2014 ...THE TORNADO WARNING FOR SOUTHEASTERN BLAINE...NORTHWESTERN POWER AND EXTREME SOUTHWESTERN BINGHAM COUNTIES IS CANCELLED... AT 704 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE WARNING IS CANCELLED. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... RURAL SOUTHEASTERN BLAINE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4297 11332 4313 11310 4288 11280 4275 11297 TIME...MOT...LOC 0104Z 135DEG 15KT 4295 11307 $$ HUSTON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this tornado warning went out at May 21, 1:54 PM MDT, 4 hours 47 minutes earlier.
Area forecast discussion, May 21, 1:54 PM MDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 154 PM MDT WED MAY 21 2014 .SHORT TERM...TONIGHT THROUGH SATURDAY. A LOW PRESSURE SYSTEM OVER CENTRAL NEVADA CONTINUES TO SPIN MOISTURE INTO EASTERN AND CENTRAL IDAHO. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON AND WILL PERSIST INTO THE EVENING BEFORE DISSIPATING. ON THURSDAY THE LOW WILL DRIFT INTO SOUTHERN CALIFORNIA. DRIER AIR WILL WORK INTO THE REGION AND THUNDERSTORM COVER AGE WILL BE LESS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AFTERNOON AND EVENING MAINLY OVER THE MOUNTAINS AND HIGHLANDS. FRIDAY LOOKS TO BE RELATIVELY DRIER AS THE CUTOFF LOW MOVES OVER AZ AND LEAVES SE ID IN A SPLIT FLOW. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN THE EXTREME SE CORNER OF ID. HOWEVER...ON SATURDAY A SHORTWAVE TROUGH IS EXPECTED TO MOVE TO OUR NORTH AND BRING ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS. MODELS ARE IN DECENT AGREEMENT THAT SATURDAYS ACTIVITY WILL REMAIN MOSTLY IN THE CENTRAL MOUNTAINS...ALONG THE DIVIDE AND ALONG THE ID/WY BORDER. VALLE/EP .LONG TERM...SATURDAY NIGHT THROUGH NEXT WEDNESDAY. CUT OFF LOW WILL BEGIN TO LIFT OUT OF THE DESERT SOUTHWEST EARLY SUNDAY AS IT PHASES WITH NORTHERN BRANCH TROUGH. SOUTHEAST IDAHO SHOULD SEE A LOW-AMPLITUDE UPPER RIDGE THROUGH THE DAY SUNDAY AS MODELS CONTINUE TO DEVELOP UPPER LOW/TROUGH OFF THE WA/OR COAST. GFS/ECMWF PRETTY SIMILAR IN TIMING WITH THIS FEATURE. BOTH SHOWING TROUGH MAKING LANDFALL TUESDAY MORNING. GFS HAS A MUCH DRIER SOLUTION THAN ECMWF THROUGH WEDNESDAY. TAPERED OFF POPS SLIGHTLY...BUT KEPT SOME MENTION IN CENTRAL MOUNTAINS AND EASTERN HIGHLANDS. HINSBERGER && .AVIATION...EXPECT THUNDERSTORMS TO FIRE UP AGAIN THIS AFTERNOON WITH WIDESPREAD INSTABILITY ACROSS SOUTHEAST IDAHO. MORNING CONVECTION IS ALREADY UNDERWAY FROM THE EASTERN MAGIC VALLEY UP TO SUN VALLEY...BUT IS QUICKLY MOVING TO THE WEST. WITH MOSTLY CLEAR SKIES...MESOSCALE MODELS ARE INITIATING CONVECTION THIS AFTERNOON. NOT CONFIDENT ENOUGH ON TIMING AND LOCATION TO INCLUDE TS ON STATION...BUT CONTINUING WITH VCTS THIS AFTERNOON. HINSBERGER && .FIRE WEATHER...DEEP UPPER LOW WILL REMAIN CENTERED NEAR LAS VEGAS TODAY. MOISTURE WILL CONTINUE TO ROTATE NORTH AROUND THE LOW...MAINTAINING THE THREAT OF SHOWERS AND THUNDERSTORMS OVER THE EAST IDAHO FIRE DISTRICT TODAY. THE LOW IS EXPECTED TO DRIFT SOUTHEAST TO ARIZONA THROUGH FRIDAY WITH THE THREAT FOR PRECIPITATION GRADUALLY DECREASING ACROSS THE REGION. && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 4:15 AM MDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 415 AM MDT WED MAY 21 2014 IDZ017>025-031-032-221015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 415 AM MDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON IN AN UNSTABLE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WILL HAVE ISOLATED SHOWERS AND THUNDERSTORMS MAINLY IN THE MOUNTAINS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. THE HAZARDOUS WEATHER PRODUCT WILL BE DISCONTINUED ON JUNE 1 2014 TO REDUCE DUPLICATE INFORMATION FROM OUR OFFICE IN POCATELLO.
In the hours before
Special weather statement, May 21, 4:11 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
411 PM MDT WED MAY 21 2014
IDZ031-212300-
BLAINE ID-
411 PM MDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
UNTIL 500 PM MDT
AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SUN VALLEY..MOVING NORTHWEST
AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUN VALLEY...
KETCHUM...
LAT...LON 4375 11468 4384 11454 4388 11447 4389 11441
4386 11436 4369 11404 4354 11420
TIME...MOT...LOC 2210Z 128DEG 25KT 4366 11425
TWSpecial weather statement, May 21, 4:50 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 450 PM MDT WED MAY 21 2014 IDZ020-212345- JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID- 450 PM MDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO NORTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF SHELLEY...MOVING NORTHWEST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM AS IT LIFTS NORTHWEST ACROSS HIGHWAY 20 INTO EASTERN INL THROUGH 545 PM MDT THIS EVENING. LOCATIONS IMPACTED INCLUDE... RURAL WESTERN BONNEVILLE COUNTY... RURAL NORTHERN BINGHAM COUNTY... RURAL NORTHWESTERN BONNEVILLE COUNTY... RURAL SOUTHERN JEFFERSON COUNTY... RURAL EASTERN BUTTE COUNTY... LAT...LON 4371 11274 4387 11233 4334 11209 4330 11232 TIME...MOT...LOC 2249Z 154DEG 16KT 4344 11229 HUSTON
Special weather statement, May 21, 5:43 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 543 PM MDT WED MAY 21 2014 IDZ017-020-021-220045- MINIDOKA ID-LINCOLN ID-BUTTE ID-POWER ID-BLAINE ID- 543 PM MDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BLAINE COUNTY IN CENTRAL IDAHO SOUTHWESTERN BUTTE COUNTY IN EAST CENTRAL IDAHO EXTREME NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO EXTREME NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 25 MILES SOUTHEAST OF CRATERS OF MOON...MOVING NORTHWEST AT 15 MPH. MODERATE RAIN AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM AS IT LIFTS NORTHWEST TOWARD HIGHWAY 20 BETWEEN CAREY AND CRATERS OF THE MOON THROUGH 645 PM MDT. LOCATIONS IMPACTED INCLUDE... RURAL EASTERN BLAINE COUNTY... RURAL NORTHEASTERN MINIDOKA COUNTY... RURAL SOUTHERN BUTTE COUNTY... RURAL NORTHERN MINIDOKA COUNTY... RURAL CENTRAL BLAINE COUNTY... RURAL SOUTHWESTERN BUTTE COUNTY... RURAL NORTHEASTERN LINCOLN COUNTY... LAT...LON 4323 11379 4344 11344 4307 11311 4296 11330 TIME...MOT...LOC 2340Z 140DEG 15KT 4311 11333 HUSTON
Special weather statement, May 21, 5:53 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
553 PM MDT WED MAY 21 2014
IDZ019-020-220045-
CLARK ID-TETON ID-JEFFERSON ID-MADISON ID-FREMONT ID-
553 PM MDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
FREMONT COUNTY IN EASTERN IDAHO
CENTRAL CLARK COUNTY IN EASTERN IDAHO
MADISON COUNTY IN SOUTHEAST IDAHO
NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN TETON COUNTY IN SOUTHEAST IDAHO
AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM 8 MILES EAST OF
SQUIRREL TO ARCHER...MOVING NORTHWEST AT 25 MPH. MODERATE RAIN
SHOWERS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS
AS THEY LIFT NORTHWEST ACROSS HIGHWAY 20 NEAR REXBURG AND ASHTON
THROUGH 645 PM MDT.
LOCATIONS IMPACTED INCLUDE...
THORNTON...
REXBURG AND SUGAR CITY...
CHESTER...
ASHTON...PLANO AND ST. ANTHONY...
EGIN...
LAST CHANCE...
CAMAS...
LAT...LON 4364 11178 4399 11244 4460 11123 4458 11122
4458 11119 4433 11108 4414 11108 4413 11104
4402 11104
TIME...MOT...LOC 2352Z 127DEG 22KT 4407 11117 4375 11178
HUSTONSpecial weather statement, May 21, 6:28 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 628 PM MDT WED MAY 21 2014 IDZ017-220130- MINIDOKA ID-LINCOLN ID-BLAINE ID- 628 PM MDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BLAINE COUNTY IN CENTRAL IDAHO NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 21 MILES SOUTH OF CRATERS OF MOON...MOVING WEST AT 15 MPH. MODERATE RAIN AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM AS IT MOVES WEST TOWARD HIGHWAY 93 BETWEEN SHOSHONE AND CAREY THROUGH 730 PM MDT. LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN MINIDOKA COUNTY... RURAL CENTRAL BLAINE COUNTY... RURAL NORTHEASTERN LINCOLN COUNTY... LAT...LON 4294 11398 4332 11395 4319 11338 4301 11340 TIME...MOT...LOC 0027Z 095DEG 12KT 4311 11351 HUSTON
Special weather statement, May 21, 6:31 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 631 PM MDT WED MAY 21 2014 IDZ023-220130- CARIBOU ID-BONNEVILLE ID- 631 PM MDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO NORTHEASTERN CARIBOU COUNTY IN SOUTHEAST IDAHO AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 13 MILES WEST OF GROVER...MOVING NORTH AT 15 MPH. MODERATE SHOWERS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM AS IT LIFTS NORTH TOWARD WAYAN THROUGH 730 PM MDT. LOCATIONS IMPACTED INCLUDE... WAYAN... LAT...LON 4265 11124 4300 11158 4313 11117 4273 11102 TIME...MOT...LOC 0029Z 164DEG 13KT 4277 11118 HUSTON
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:28 PM MDT | Special Weather Statement | PIH | Minidoka | 62 min |
| May 21, 6:31 PM MDT | Special Weather Statement | PIH | Caribou | 59 min |
Nearby
Tornado Warnings in Idaho, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.